# SDR UALA2013071805043

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 65,342 hours, 24,178 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAKING FROM NR 2 ENGINE RT SIDE.  POSITIONED NR 2 ENGINE OIL BREATHER TUBE MATING GROMMET SEAL, CHECKED OIL, FOUND NORMAL.
